# SDR UPS04843166

- Difficulty date: August 30, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 78,278 hours, 51,082 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755822506N
- Condition: Cracked
- Location: Lower Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, BATHTUB FITTING CRACKED AT STA 280 L27L.  REMOVED CRACKED FITTING.  FABBED REPAIR PARTS FROM BAC1503-100163 PER SRM 53-2-0 FIG 2D.  INSTALLED NEW FITTING AND REPAIR PARTS PER SRM 53-2-0 FIG 2D, 51-1-8, 51-1-20D, 51-3-0, 51-1-15.
